Lancaster EPrints

The binomial Black-Scholes model and the Greeks

Chung, S L and Shackleton, M B (2002) The binomial Black-Scholes model and the Greeks. Journal of Futures Markets, 22 (2). pp. 143-153. ISSN 0270-7314

Full text not available from this repository.
Item Type: Article
Journal or Publication Title: Journal of Futures Markets
Subjects:
Departments: Lancaster University Management School > Accounting & Finance
ID Code: 43421
Deposited By: ep_importer_pure
Deposited On: 11 Jul 2011 18:59
Refereed?: Yes
Published?: Published
Last Modified: 26 Jul 2012 18:47
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/43421

Actions (login required)

View Item